# SDR TRBACPCP20090006

- Difficulty date: March 18, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 26,912 hours, 25,860 cycles
- Engine: Pwa PW127
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR CUT OUT AT FUSELAGE LINE 0451.  REMOVED AND REPLACED DOUBLER FLANGE IAW SRM NR 51-25-01.
